| Model Number |
Azurion 7 M20 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was not booting up and generating a message as "power failure".The system was not in use at the time of the reported event.There was no harm reported.Philips has started an investigation of the complaint.